Open Access
Translator Disclaimer
2003 A two point boundary value problem for a second order differential equation with quadratic growth in the derivative
Domenico Delbosco
Differential Integral Equations 16(6): 653-662 (2003).

Abstract

A uniqueness theorem for positive solutions is proved for a two point boundary value problem governed by a class of nonlinear second order differential equations with quadratic growth in the derivative. An application to the Dirichlet boundary value problem for a nonlinear elliptic equation on a two dimensional annulus is presented.

Citation

Download Citation

Domenico Delbosco. "A two point boundary value problem for a second order differential equation with quadratic growth in the derivative." Differential Integral Equations 16 (6) 653 - 662, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1048.34044
MathSciNet: MR1973273

Subjects:
Primary: 34B10
Secondary: 34C10 , 35J60

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 6 • 2003
Back to Top